# SDR V0XD2017051102

- Difficulty date: April 30, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320363
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 AT RT BETWEEN STR 0 TO STR 1R HAS A CRACK. REMOVED AND REPLACED FRAME 333 IAW SRM 51-42-06, 51-42-21, 51-40-11, 51-23-00, 51-25-16, 51-21-11.
